MathSciNet Relay Station
MathSciNet bibliographic data
MR737888 (85k:51030) 51M20 (06A10 52A25)
Edelman, Paul H. A partial order on the regions of ${\bf R}\sp{n}$ dissected by hyperplanes. Trans. Amer. Math. Soc. 283 (1984), no. 2, 617–631.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement